# SDR AALA960677

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1139-1159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CAPS 45, 46 AND 47 HAVE CORROSION UNDERNEATH AT STATION 1139 TO 1159.  REMOVED CORROSION PER 53-20-00.  CUT OUT CORROSION AREA INSTALLED REPAIR PER SRM 53-20-00 FIG 6.  (M)
